Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 146, NWS Twin Cities, MN

July 7, 2008Mille Lacs County, Morrison County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2008, 6:15 PM CDT for Mille Lacs County, Morrison County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2008, 6:15 PM CDT (23:15 UTC)
Expired
Jul 7, 2008, 6:42 PM CDT
In force
27 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Mille Lacs County, MN, Morrison County, MN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 072315
SVRMPX
MNC095-097-080015-
/O.NEW.KMPX.SV.W.0146.080707T2315Z-080708T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
615 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MORRISON COUNTY IN CENTRAL MINNESOTA...
  NORTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 715 PM CDT

* AT 613 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF HILLMAN...OR ABOUT 21
  MILES NORTH OF MILACA...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS INCLUDE...
  ONAMIA...
  WAHKON...
  ISLE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS. BOATERS ON MILLE LACS LAKE 
SHOULD SEEK SAFE HARBOR NOW. 

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4622 9344 4599 9344 4594 9390 4615 9388
TIME...MOT...LOC 2315Z 259DEG 22KT 4604 9378

$$

JPR
2 follow-up statements
000 
WWUS53 KMPX 072331
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT MON JUL 7 2008

MNC009-141-145-072339-
/O.EXP.KMPX.SV.W.0145.000000T0000Z-080707T2330Z/
STEARNS MN-SHERBURNE MN-BENTON MN-
629 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR BENTON...NORTHWESTERN
SHERBURNE AND EASTERN STEARNS COUNTIES EXPIRES AT 630 PM CDT...

AT 603 PM...A TWENTY FOOT PINE TREE WAS REPORTED TOPPLED IN THE CITY
OF SARTELL. THE STORMS HAVE MOVED OUT OF THE WARNED AREA. LIGHT SHOWER
ACTIVITY WAS OBSERVED JUST BEHIND THIS LINE OF STRONG THUNDERSTORMS
MOVING EAST SOUTHEAST AT 35 MPH. 

LAT...LON 4575 9377 4537 9416 4552 9466 4581 9421
TIME...MOT...LOC 2329Z 281DEG 34KT 4572 9371 4545 9392

$$
000 
WWUS53 KMPX 072342
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT MON JUL 7 2008

MNC095-097-072351-
/O.CAN.KMPX.SV.W.0146.000000T0000Z-080708T0015Z/
MORRISON MN-MILLE LACS MN-
641 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILLE LACS AND
EXTREME EAST CENTRAL MORRISON COUNTIES IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THE STORM COULD STILL PRODUCE SOME GUSTY WINDS TO 40 MPH AS IT MOVES 
THROUGH NORTHERN MILLE LACS COUNTY.

LAT...LON 4622 9344 4599 9344 4595 9376 4599 9378
      4614 9379
TIME...MOT...LOC 2341Z 283DEG 20KT 4600 9358

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:38 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 7, 4:38 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED TO ISSUE 00Z AVIATION DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT MON JUL 7 2008

.DISCUSSION...

MUCH LESS AMPLIFIED PATTERN...RELATIVE TO RECENT WEEKS...WILL TAKE
OVER FOR MUCH OF THE FORECAST PERIOD. THAT SAID THERE WILL STILL BE
PERIODIC BUCKLES IN THE UPPER FLOW AS UPPER TROUGHS TRAVERSE THE
GENERALLY ZONAL FLOW. AS A RESULT THE WEATHER FOR THE WEEK REMAINS
FAIRLY ACTIVE. EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS FAIRLY
SHARP TROUGH MOVING ACROSS THE EASTERN DAKOTAS/WESTERN MINNESOTA.
FURTHER UPSTREAM...FLAT FLOW EXISTS WITH AN EXPANSIVE AREA OF OF
UPPER LEVEL ANTICYCLONIC FLOW OVER THE PACIFIC WEST OF THE
CALIFORNIA COAST. AN UPPER LEVEL LOW CONTINUES TO SPIN SOUTH OF THE
ALEUTIANS WITH FAST WESTERLY FLOW FEEDING INTO BRITISH COLUMBIA.

LOOKING AT SOME DETAILS...

THREE AREAS OF STORMS ONGOING LATE THIS AFTERNOON AND WILL CONTINUE
INTO THIS EVENING IN ASSOCIATION WITH SEVERAL DIFFERENT FEATURES.
STATIONARY FRONTAL BOUNDARY EXTENDING ACROSS NORTHWEST WI THROUGH
SOUTH CENT WI CONTINUES TO HAVE STRONG CONVECTION FIRE ALONG IT.
NORTHERN EDGE OF INSTABILITY GRADIENT EXTENDS ACROSS FAR SOUTHEAST
MN AND INTO WESTERN WISCONSIN. ANOTHER AREA OF SHOWERS AND
THUNDERSTORMS IS JUST ENTERING WESTERN MN IN CONJUNCTION WITH A WEAK
SFC BOUNDARY AND AN UPPER LEVEL TROUGH AXIS. A BIT FURTHER WEST A
BETTER DEFINED COOL FRONT IS CROSSING CENTRAL NORTH DAKOTA WITH
ANOTHER SHORTWAVE MOVING INTO MANITOBA. SHOWERS AND THUNDERSTORMS
HAVE ALSO FIRED IN THIS AREA. SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS WEST CENT WI EARLY THIS EVENING IN CONJUNCTION WITH
THE FIRST FRONT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MARCH
ACROSS WESTERN AND CENTRAL MINNESOTA LATE THIS AFTERNOON AND EARLY
THIS EVENING WITH THE LATTER 2 BOUNDARIES/UPPER TROUGHS. SEVERE
POTENTIAL EXISTS WITH ALL OF THESE STORMS WITH THE MAIN THREAT BEING
DAMAGING WINDS AND LARGE HAIL. PRECIP SHOULD WIND DOWN ACROSS WEST
CENT MN BY MID EVENING AS DIURNAL HEATING IS LOST AND LAST TROUGH
CROSSES THE AREA. EXPECT THAT PRECIP WILL END AROUND MIDNIGHT ACROSS
EAST CENT MN WITH THINGS WINDING DOWN ACROSS WEST CENT WI AFTER
MIDNIGHT.

HIGH PRESSURE ARRIVES FOR TUESDAY WITH LOW AMPLITUDE WEST-NORTHWEST
FLOW DEVELOPING ALOFT WHICH CONTINUES INTO WEDNESDAY. THIS WILL KEEP
QUIET WEATHER IN PLACE. LAPSE RATES BECOME STEEP IN THE AFTERNOON AS
COLD AIR MOVES IN ALOFT WITH CONTINUED CYCLONIC FLOW. ATMOSPHERIC
COLUMN WILL BE PRETTY DRY HOWEVER SO WILL KEEP THE FORECAST DRY.
THERE COULD BE A SPRINKLE ACROSS THE NORTH IN THE MORNING WITH SOME
RESIDUAL MOISTURE LINGERING. MUCH LESS HUMID CONDITIONS WILL BE IN
PLACE AND TEMPERATURES WILL BE COOLER AS WELL WITH HIGHS IN THE MID
TO UPPER 70S NORTH AND AROUND 80 SOUTH.

THE PATTERN BECOMES MORE ACTIVE WEDNESDAY NIGHT INTO THURSDAY AS
HIGH PRESSURE SHIFTS TO THE EAST ALLOWING SOUTHERLY FLOW TO
INCREASE. LOW PRESSURE DEVELOPS TO THE WEST ACROSS THE HIGH PLAINS
WITH MID LEVEL WARM ADVECTION INTO WESTERN AND CENTRAL MINNESOTA
INTENSIFYING WEDNESDAY NIGHT WITH THETA-E ADVECTION INCREASING. WITH
MID LEVEL INSTABILITY...WARM ASCENT..AND MOISTURE TRANSPORT COMING
TOGETHER EXPECT THAT SHOWERS AND THUNDERSTORMS WILL BECOME POSSIBLE
LATE WEDNESDAY NIGHT ACROSS THE NORTHWEST CWA. AT THIS POINT IT
LOOKS MORE LIKELY FOR ACTIVITY TO DEVELOP TO THE WEST THEN MOVE INTO
THE WESTERN CWA THURSDAY MORNING. AS LOW PRESSURE BETTER ORGANIZES
THURSDAY A WARM FRONTAL BOUNDARY SETS UP FROM WEST TO EAST ACROSS
CENTRAL/NORTHERN MINNESOTA. FRONTAL POSITION WILL BE KEY IN
DETERMINING LOCATION OF THUNDER POTENTIAL THURSDAY AFTERNOON.
TRIGGER FOR STORMS OTHER THAN ALONG THE WARM FRONTAL BOUNDARY IS A
BIT INCOHERENT AT THIS TIME RANGE BUT PROBABILITY OF A SHORTWAVE
EMBEDDED IN THE ZONAL FLOW IS HIGH. PLENTY OF INSTABILITY IS
FORECAST SO STORMS WILL CERTAINLY BE POSSIBLE THURSDAY AFTERNOON.

AN APPROACHING UPPER TROUGH WILL PUSH THE SFC LOW OVER THE NORTHERN
PLAINS EASTWARD FRIDAY WHICH WILL DRAG A SHARP COLD FRONT ACROSS THE
DAKOTAS AND INTO WESTERN MINNESOTA FRIDAY AFTERNOON/EVENING. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT WHERE
STRONG INSTABILITY IS FORECAST TO BE IN PLACE AS NOSE OF 100 KT
UPPER JET MOVES INTO CENTRAL/NORTHERN MINNESOTA. HOWEVER...ACTIVITY
MAY BE FOCUSED FURTHER NORTH ALONG THE FRONT AS CAPPING INVERSION
/H7 TEMPS OF 12 TO 14 C/ WILL BE IN PLACE OVER THE ENTIRE CWA.
ACTIVITY ACROSS THE CWA MAY BE HELD OFF UNTIL EVENING WHEN THE UPPER
TROUGH DRAWS CLOSER. THE MAIN CHALLENGE AT THIS STAGE WILL BE THE
TIMING OF THE SYSTEM WITH RUN TO RUN DISAGREEMENT EXHIBITED. FRONT
MAY SLOW DOWN A BIT AND TAKE UNTIL MIDDAY SATURDAY TO EXIT DELAYING
POPS FRIDAY EVENING AND KEEPING POPS IN SATURDAY MORNING. THERE HAS
BEEN BETTER SUPPORT FOR A SLOWER PROGRESSION THUS FAR SO WILL KEEP
SOME LOW POPS IN THE EAST SATURDAY MORNING. THE FRONT WILL STALL
AND BECOME ORIENTED FROM WEST TO EAST SATURDAY BUT THERE IS SOME
QUESTION ON HOW FAR SOUTH OF THE AREA THIS WILL OCCUR. LOW PRESSURE
WILL DEVELOP ACROSS KANSAS AND MOVE NORTHEASTWARD SATURDAY AND
SUNDAY. HAVE LOW POPS IN THE SOUTH SATURDAY NIGHT GIVEN THE
UNCERTAINTY OF THE FRONTAL POSITION BUT IT WILL PROBABLY NOT BE TOO
FAR FROM THE AREA. POPS EXPAND NORTHWARD SUNDAY AS THE LOW
APPROACHES BUT AGAIN THE TIMING IS UNCERTAIN SO IT IS POSSIBLE THAT
SEVERAL DRY PERIODS COULD OCCUR THROUGH THE WEEKEND AFTER THE FRONT
PASSES EARLY SATURDAY AND BEFORE IT WORKS BACK NORTHWARD SOMETIME
SUNDAY. BALMY CONDITIONS WILL BE IN PLACE FROM THURSDAY UNTIL THE
FRONT PASSES SATURDAY WITH HIGHS AROUND 90 WITH DEW POINTS AROUND 70
ARE EXPECTED WITH LITTLE RELIEF AT NIGHT ACROSS MOST AREAS WITH LOWS
IN THE UPPER 60S AND LOWER 70S. TEMPERATURES DO NOT LOOK TO COOL TOO
MUCH SATURDAY WITH M/U 80S STILL EXPECTED BUT SLIGHTLY DRIER AIR
SHOULD ARRIVE REDUCING THE STICKINESS OF THE AIR.  ..MDB..

&&

.AVIATION.../00Z TAF ISSUANCE/
ISOLATED THUNDERSTORMS THIS EVENING OVER PARTS OF CENTRAL AND SOUTH
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.  MARGINAL VFR FLYING
CONDITIONS IN THE VICINITY OF THE THUNDERSTORMS. THE LATEST IR
SATELLITE LOOP SHOWED DRYING CONDITION BEHIND THE COLD FRONT AND
FRONTAL BOUNDARY. FRONTAL BOUNDARY EXPECTED OVER EASTERN WISCONSIN
INTO CENTRAL IOWA BY 12Z TUESDAY. WEATHER CONDITIONS ARE EXPECTED TO
IMPROVE TO VFR.  WINDS BECOMING NORTHWEST 10 TO 15 MPH.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MDB/JVM
Hazardous weather outlook, Jul 7, 1:08 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT MON JUL 7 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
108 PM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN MINNESOTA...PARTS
OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN THIS AFTERNOON.
SOME OF THE STORMS COULD BE SEVERE LATER THIS AFTERNOON AND
EVENING...WITH LARGE HAIL AND STRONG WINDS. THE AREA UNDER THE
GREATEST RISK OF SEVERE WEATHER IS GENERALLY SOUTH OF A LINE FROM
MANKATO...TO RED WING...TO LADYSMITH. AN ISOLATED TORNADO IS
POSSIBLE IN THIS AREA AS WELL. NORTH OF THIS LINE...AN ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE.

ALONG WITH THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS
POSSIBLE...WITH THE GREATEST LIKELIHOOD FOUND EAST OF A LINE FROM
NEAR CAMBRIDGE...TO MINNESOTA LAKE.

MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE OUT OF THE AREA BY 10
PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM LATER WEDNESDAY
NIGHT...LASTING INTO THE WEEKEND. A WARM FRONT WILL LIFT NORTH
ACROSS THE REGION AND BECOME NEARLY STATIONARY ACROSS CENTRAL
MINNESOTA BY FRIDAY. A COLD FRONT IS FORECAST TO MOVE ACROSS THE
AREA LATER SATURDAY AND SUNDAY...GENERATING ANOTHER CHANCE OF
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING.

In the hours before

Local storm report, Jul 7, 2:21 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
221 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             5 ENE MYRTLE            43.59N 93.07W
07/07/2008  M0.75 INCH       FREEBORN           MN   TRAINED SPOTTER

&&

JPR
Special weather statement, Jul 7, 4:44 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 PM CDT MON JUL 7 2008

MNZ041-042-048-049-072230-
DOUGLAS-POPE-STEARNS-TODD-
444 PM CDT MON JUL 7 2008

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...POPE...STEARNS AND TODD
COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF WEST UNION. THIS STORM WAS MOVING
EAST AT 47 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WEST UNION.
  LITTLE SAUK.
  MEIRE GROVE.
  NORTH SHORE.
  ST ROSA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 7, 5:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             2 S BOWLUS              45.79N 94.41W
07/07/2008  M0.75 INCH       MORRISON           MN   TRAINED SPOTTER

0548 PM     HAIL             3 NNE HOLDINGFORD       45.77N 94.45W
07/07/2008  M0.75 INCH       STEARNS            MN   AMATEUR RADIO

            54 MPH WINDS WERE ALSO MEASURED AT THE SAME LOCATION.

0548 PM     TSTM WND DMG     ALBANY                  45.63N 94.57W
07/07/2008                   STEARNS            MN   AMATEUR RADIO

            POWER LINES DOWNED.

&&

KAT
Local storm report, Jul 7, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     4 NNW SAUK RAPIDS       45.64N 94.20W
07/07/2008                   BENTON             MN   TRAINED SPOTTER

            AWNINGS BLOWN OFF A DECK IN THE NORTHERN PART OF SARTELL
            NEAR THE GRADE SCHOOL.

&&

KAT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:41 PM CDTSevere Thunderstorm WarningMPXFreeborn34 min
Jul 7, 5:09 PM CDTSevere Thunderstorm WarningMPXStearns, Todd36 min
Jul 7, 5:52 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns38 min
Jul 7, 6:38 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Isanti, Mille Lacs, Sherburne48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.